# SDR SWAA2025081189462

- Difficulty date: July 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231XF HAS AREAS OF DELAMINATION ON UPPER SKIN.  FABRICATED NEW FLOOR PANEL 231XF IAW SRM 53-00-50-2R-0 AND BOEING DRAWING 144A5810 SHEET 126.
